American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Sebastiaan A. Terwijn. The finite intervals of the Muchnik lattice. Trans. Amer. Math. Soc. 364 (2012) 2521-2538.
Abstract, references, and article information   
View Article: PDF

[2] Michael Aschbacher. On intervals in subgroup lattices of finite groups. J. Amer. Math. Soc. 21 (2008) 809-830. MR 2393428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonio Fernández López and Eulalia García Rus. Algebraic lattices and nonassociative structures. Proc. Amer. Math. Soc. 126 (1998) 3211-3221. MR 1459121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ralph Freese. Computing congruence lattices of finite lattices. Proc. Amer. Math. Soc. 125 (1997) 3457-3463. MR 1451802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Phil Hanlon. The generalized Dowling lattices . Trans. Amer. Math. Soc. 325 (1991) 1-37. MR 1014249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Rival, W. Ruckelshausen and B. Sands. On the ubiquity of herringbones in finitely generated lattices . Proc. Amer. Math. Soc. 82 (1981) 335-340. MR 612714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. R. Platt. Finite transferable lattices are sharply transferable . Proc. Amer. Math. Soc. 81 (1981) 355-358. MR 597639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Grätzer, H. Lakser and R. Quackenbush. The structure of tensor products of semilattices with zero . Trans. Amer. Math. Soc. 267 (1981) 503-515. MR 626486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John R. Isbell. Median algebra . Trans. Amer. Math. Soc. 260 (1980) 319-362. MR 574784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shoji Kyuno. An inductive algorithm to construct finite lattices . Math. Comp. 33 (1979) 409-421. MR 514837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ralph Freese and J. B. Nation. Finitely presented lattices . Proc. Amer. Math. Soc. 77 (1979) 174-178. MR 542080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Morgan Ward and R. P. Dilworth. Residuated lattices . Trans. Amer. Math. Soc. 45 (1939) 335-354. MR 1501995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1